# SDR FDEA201512043904

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,667 hours, 15,149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE AT 370, 2 HOURS INTO FLIGHT, RECEIVED A REPEAT AMBER ECAM, LANDING GEAR DOOR SYS FAULT, ACCOMPANIED BY AMBER NOSE DOOR LIGHT.  LIGHT & ALERT WENT OUT AFTER GEAR EXTENSION.   REMOVED BOTH SWITCH'S 37GB AND 33GB FROM LT DOOR UPLOCK.  OLD SEALANT ON BASE AND MOUNT PLATES FOR SWITCHS. CLEANED ALL RESIDUAL SEALANT AWAY AND INSTALLED SWITCHES OBSERVING THAT THEY BOTH MATED EVENLY ON TO SURFACE. IAW MM 32-00-00/TSM 32-61-00. CONDUCTED DOOR  OPENING AND CLOSING TEST REF MM 32-31-00 WITH NO FAULTS NOTED.
